# SDR DL75E091626

- Difficulty date: October 10, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N752AT
- Make and model: Boeing 757212
- Aircraft serial: 23128
- Aircraft time: 71,136 hours, 33,488 cycles
- Engine: Pwa PW2037
- Engine time: 46,390 hours, 19,737 cycles
- System (JASC): 7603 · Power Lever
- Part: Throttle
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 46,390 hours, 19,737 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

AFTER NORMAL ENG START ON LT ENG, NO RESPONSE TO ENG WHEN THROTTLE ADVANCED FOR TAXI.  NO EICAS MSG.  UPON RESTART AT THE GATE ALL INDICATIONS NORMAL, ENG RUN AT GATE.  ALL INDICATIONS NORMAL.  THROTTLE ADVANCE NORMAL, ETOPS CATEGORY 'E': PROBLEMS WITH SYS, CRITICAL TO ETOPS.
